# SDR I5EA2021081700221

- Difficulty date: August 17, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 45702
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD. CABIN R/H EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED FORWARD CABIN R/H EMERGENCY BATTERY ASSEMBLY.  M1132.  IAW B-737 AMM 31-51-51. OPS CHECK GOOD.
